# SDR REXA2022091502091

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: CC67036600
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT (S/N SBO539) TOP EDGE MEMBER IS CRACKED	COMPLIED WITH ENDEAVOR EA CRJ952-14340 REV IR DATED 8/26/22
